MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER

SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER
Catalog Number 10135936
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
1.Situation acunav catheter was used when using another company's system.1) lot qe427994: the connection with the swift link part did not fit properly.Replaced the catheter, lot qe428136.2) lot qe428136: although the connection was made without any problems, the image suddenly disappeared during echo imaging.The procedure was successfully completed by switching to another company's ultrasound machine.2.Timing during cable connection after opening the sterilization package.3.How to complete the procedure contents of the above.The procedure was completed without patient's consequence.The complaint product(s) will not be returned for analysis.When the event occurred acunav catheter (lot# qe427994) --- pre-op acunav catheter (lot# qe428136) --- intra-op.

Common Device Name
INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376633
Report Number3023245-2026-00013
Device Sequence Number20069087
Product Code OBJ
UDI-Device Identifier04056869001029
UDI-Public04056869001029
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10135936
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown